# SDR 2002FA0000308

- Difficulty date: February 9, 2002
- Submitted: March 11, 2002
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 369A795149
- Condition: Inoperative
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FRONT MAIN LANDING GEAR KEEL BEARING AND RETAINER BACKED OUT OF KEEL FITTING.  IT IS NORMALLY RETAINED WITH A CIRCLIP BUT IT WAS NOT ENGAGED BUT IT WAS CAPTURED BY THE BOLT.  THE LIMIT OF REMOVAL WAS DEFINED BY THE FORK ON THE END OF THE LANDING GEAR LEG.  THE ID OF THE BORE IN THE KEEL FITTING WAS WITHIN LIMITS AND A NEW RETAINER AND BEARING WERE INSTALLED WITH A NEW CIRCUP.
